Decapeptyl wearing off before next jab?

I’m due to have my 3rd and final jab in a weeks time but yesterday I definitely had endo pain in the usual places and in my bottom and legs, it was awful and I’m confused. My doctor said that if I gave any pain whilst on the jab then it’s not the endo. I KNOW IT DEFINITELY is!

Is there a chance the jab can wear off before the next one is due?

I have been feeling fab upto now and only suffered with hot flashes and night sweats which I can cope with.

Thanks for any advice xx

1 Reply

oldestnewest
  • I was put on decapeptyl mid January after a lap. Like you I had the sweats and flushes but I got unnatural days of depression also and decided not to take the next jab. The deca should be completely out of my system by early july. Towards the endo of the 3 months of deca I swelled out something unreal.

    I have been having a few of my old symptoms again and I'd say my consultant won't be best pleased I refused to take the next the next jab but I just couldn't put my body through it again and even regret taken the first dose.

    I have been getting a pain in the crease at the top of my left leg, the endo was all on my left side, and am wondering if this is endo, does it sound similar to what you have?

    I felt like I could feel the deca leaving my system before the 3 months were up, but had some of the side effects for longer than that.

    The only thing I could suggest to you is to go and see your doctor, what I found before my exact diagnosis was I was being seen by various gps in my local surgery and the younger gps were a lot more understanding of the condition than the older ones. While I don't believe in wasting a doctors time the only way for me to get a diagnosis after suffering for almost 6 years was to keep going back day after day week after week until I was taken seriously.

You may also like...